# SDR SWAA2022031167064

- Difficulty date: February 3, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-67806 / [01] REPLACED TIE CLIP ON BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 141A1110; SHEET 18; REV. -. PART USED: 141A1250U92; PO: 2021-169468;[02] REPLACED TIE CLIP ON BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 141A1110; SHEET 18; REV. -. PART USED: 141A1250U92; PO: 2021-169468 AS RII
